RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2019, Volume 74, Issue 3(447), Pages 189–190 (Mi umn9880)  

Brief Communications

Weak solvability and convergence of solutions for the fractional Voigt-$\alpha$ model of a viscoelastic medium

A. V. Zvyagin

Voronezh State University

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 14.Z50.31.0037
МК-2213.2018.1
Supported by the Ministry of Education and Science of the Russian Federation (project no. 14.Z50.31.0037) and the Programme of the President of the Russian Federation for the support of young scientists (grant no. MK-2213.2018.1).


DOI: https://doi.org/10.4213/rm9880

Full text: PDF file (366 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2019, 74:3, 549–551

Bibliographic databases:

MSC: 76A05, 35Q35


Citation: A. V. Zvyagin, “Weak solvability and convergence of solutions for the fractional Voigt-$\alpha$ model of a viscoelastic medium”, Uspekhi Mat. Nauk, 74:3(447) (2019), 189–190; Russian Math. Surveys, 74:3 (2019), 549–551

Citation in format AMSBIB
\Bibitem{Zvy19}
\by A.~V.~Zvyagin
\paper Weak solvability and convergence of solutions for the fractional Voigt-$\alpha$ model of a~viscoelastic medium
\jour Uspekhi Mat. Nauk
\yr 2019
\vol 74
\issue 3(447)
\pages 189--190
\mathnet{http://mi.mathnet.ru/umn9880}
\crossref{https://doi.org/10.4213/rm9880}
\elib{http://elibrary.ru/item.asp?id=37652212}
\transl
\jour Russian Math. Surveys
\yr 2019
\vol 74
\issue 3
\pages 549--551
\crossref{https://doi.org/10.1070/RM9880}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000484358900008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85072736552}


Linking options:
  • http://mi.mathnet.ru/eng/umn9880
  • https://doi.org/10.4213/rm9880
  • http://mi.mathnet.ru/eng/umn/v74/i3/p189

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:111
    References:15
    First page:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019